# SDR SWIA202157768

- Difficulty date: February 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 868.5-960.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON (L/H) SEAT TRACK SECTION THAT SPANS FROM F.S. 868.5 TO F.S 960.5, IN NUMEROUS LOCATIONS (MARKED).      (C-CHECK RO 4/22/2021)    INSTALLED NEW SEAT TRACK REF CRJ700 AMM 53-00-49-400-801 (CONFIG A03) SEE CONTINUATION CARD FOR MORE INFO.
